# SDR WX0A2024080232134

- Difficulty date: July 31, 2024
- Submitted: August 2, 2024
- Operation: Air carrier
- Aircraft: N315NV
- Make and model: Airbus A319-111
- Aircraft serial: 2412
- Aircraft time: 51,127 hours, 33,619 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Broken
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT NOT GROUNDED) NRC 2000-0114:  L/H OVERWING EMERGENCY EXIT SIGN LIGHT CONNECTOR BROKEN. / L/H OVERWING EMERGENCY EXIT SIGN LIGHT REMOVED AS PER AMM TASK 33-51-16-000-001-A AND REPLACED AS PER AMM TASK 33-51-16-400-001-A."
